# SDR WTAA980005

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 2621337040
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - SMOKE REPORTED IN COCKPIT DURING CRUISE.  CREW DECLARED EMERGENCY AIRCRAFT RETURNED TO STATION.  MAINTENANCE FOUND AUXILIARY HEAT BACKLIGHTING INOPERATIVE AT FIRST OFFICERS SKIRT PANEL.  DEFERRED BACKLIGHTING PER MEL 33-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY RELAMPING AUXILIARY HEAT BACKLIGHTING.  OPERATIONAL CHECK SATISFACTORY.  (M)
